i had a sour stomach a couple weeks ago for days. it was awful and disgusting. and now my stomach has been acting up and i am basically inhaling tums lol. are the two issues related? and what causes a sour stomach in the first place?
What Is Sour Stomach?. Sour stomach is a common name for acid indigestion or GERD.
If u had the flu this can trigger a flare, but u also have Chiari, and many with Chiari do have issues with GERD, it can be med related or even another related condition like EDS. Those of us that also have EDS have hiatal hernias and these issues can cycle much like Chiari symptoms do....stress or what we eat can also cause a flare.
Keep a journal of what u eat and how u r feeling and see if u can locate the triggers.
Then avoid ur triggers and see a Dr to find out the root cause.
See the Health Pages for tips on modifying a diet and lifestyle to help reduce GERD symptoms.http://www.medhelp.org/forums/top_answerers/333
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.